# SDR AALA202309215596

- Difficulty date: September 19, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A320*
- Aircraft serial: 1403
- Aircraft time: 72,618 hours, 27,894 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Leg Assy
- Part number: D2358952012
- Part serial: B743
- Condition: Noisy
- Location: Zone 700 - Gears
- Part time: 61,307 hours, 31,636 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PUSHBACK - VERY ROUGH PUSH, VERY LOUD SOUND FROM THE NOSE DURING TAXI - ONLY DURING LEFT TAXI TURNS AND DURING BRAKING. MAINTENANCE CONFIRMED THAT WHEN TURNING THE NOSE LANDING GEAR TO THE LEFT AND TO THE RIGHT WITH THE WHEELS INSTALLED A GRINDING NOISE OCCURS. MAINTENANCE DISCONNECTED THE WHEELS AND THEY WERE ABLE TO TURN THE NOSE LANDING GEAR SLLEVE. MAINTENANCE DETERMINED THE INTERNAL PORTION OF THE GEAR WAS CAUSING THE ISSUE AND REPLACED THE NOSE LANDING GEAR LEG ASSEMBLY PER TASK CARD 26L71032003.
